# SDR 95ZZZX3807

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58PV
- Make and model: Beech 58P
- Aircraft serial: TJ453
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 1029100263
- Condition: Cracked
- Location: Lt Engine
- Part time: 1,620 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE SIDE PLATE OF THE LEFT ENGINE MOUNT WAS FOUND CRACKED IN TWO PLACES.  THE REARMOST CRACK WAS LOCATED 2.25 INCHES AHEAD OF THE FIREWALL, AND THE FORWARD CRACK AT 17.75 INCHES AHEAD OF THE FIREWALL.  THE REAR CRACK WAS HIDDEN BEHIND THE PROPELLER ACCUMULATOR MOUNT.  BOTH CRACKS RUN VERTICALLY ACROSS THE LEFT TRUSS WEB.  ALSO NOTED WAS A CUT INTO THE PN 102-910026-77 SUPPORT.  THIS WAS CAUSED BY IMPROPER BENDING OF THE EXHAUST HEAT SHIELD WHEN REMOVING THE ENGINE OIL FILTER.
